# SDR CALA2023051901561

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Sta 947.55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT 947 55IN RIGHT OF CENTER LINE IS CORRODED AT LAV MOUNTING FITTING REF AAR N/R 9672186 ACCOMLPISHED REPAIR AT CABIN FLOOR BEAM AT 947.5 55IN RIGHT OF CENTER LINE AT LAVATORY MOUNTING FITTING AS PER B737 SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 207 DETAIL B.
